CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Sheffer-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019 | 2018 | 2017 | 2016 | 2015 | 2006
Number of items: 9.

2019

Bardwell-Evans, Sam and Sheffer, Adam (2019) A reduction for the distinct distances problem in R^d. Journal of Combinatorial Theory. Series A, 166 . pp. 171-225. ISSN 0097-3165. http://resolver.caltech.edu/CaltechAUTHORS:20190314-135240948

Fish, Sara and Lund, Ben and Sheffer, Adam (2019) A construction for difference sets with local properties. European Journal of Combinatorics, 79 . pp. 237-243. ISSN 0195-6698. http://resolver.caltech.edu/CaltechAUTHORS:20190513-160703905

2018

Sheffer, Adam and Szabó, Endre and Zahl, Joshua (2018) Point-Curve Incidences in the Complex Plane. Combinatorica, 38 (2). pp. 487-499. ISSN 0209-9683. http://resolver.caltech.edu/CaltechAUTHORS:20180530-132306671

2017

Fox, Jacob and Pach, János and Sheffer, Adam et al. (2017) A semi-algebraic version of Zarankiewicz's problem. Journal of the European Mathematical Society, 19 (6). pp. 1785-1810. ISSN 1435-9855. http://resolver.caltech.edu/CaltechAUTHORS:20170622-080342513

2016

Sharir, Micha and Sheffer, Adam and Solomon, Noam (2016) Incidences with Curves in ℝ^d. Electronic Journal of Combinatorics, 23 (4). Art. No. P4.16. ISSN 1077-8926. http://resolver.caltech.edu/CaltechAUTHORS:20161128-124837761

Lund, Ben and Sheffer, Adam and de Zeeuw, Frank (2016) Bisector Energy and Few Distinct Distances. Discrete and Computational Geometry, 56 (2). pp. 337-356. ISSN 0179-5376. http://resolver.caltech.edu/CaltechAUTHORS:20160909-102526744

Pak, Igor and Sheffer, Adam and Tassy, Martin (2016) Fast Domino Tileability. Discrete and Computational Geometry, 56 (2). pp. 377-394. ISSN 0179-5376. http://resolver.caltech.edu/CaltechAUTHORS:20160909-101454051

2015

Sharir, Micha and Sheffer, Adam and Solomon, Noam (2015) Incidences with Curves in ℝ^d. In: Algorithms - ESA 2015. Lecture Notes in Computer Science. No.9294. Springer , Berlin Heidelberg, pp. 977-988. ISBN 9783662483503. http://resolver.caltech.edu/CaltechAUTHORS:20160111-085514834

2006

Tong, Y. and Alliez, P. and Cohen-Steiner, D. et al. (2006) Designing Quadrangulations with Discrete Harmonic Forms. In: SGP06: Eurographics Symposium on Geometry Processing. The Eurographics Association , Aire-la-Ville, Switzerland, pp. 201-210. ISBN 3-905673-36-3. http://resolver.caltech.edu/CaltechAUTHORS:20170103-153308794

This list was generated on Wed Jun 19 04:09:54 2019 PDT.